# SDR IPXA2025071457915

- Difficulty date: June 22, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771295
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED, AFT SIDE OF STA 1960 S-12R, LEVEL 1.  RII COMPLETED FOR EGAT WORK SHEET NO.50432 STEP 42.
